Alert archive / Virginia / Special Weather Statements in 2017

Special Weather Statement, NWS Wakefield, VA

July 23, 20175 counties in Virginia

NWS Wakefield, VA issued this special weather statement at Jul 23, 2017, 12:30 AM EDT for 5 counties in Virginia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2017, 12:30 AM EDT (04:30 UTC)
Expired
Jul 23, 2017, 1:15 AM EDT
In force
45 min
Issued by
NWS Wakefield, VA

Counties Charles City County, VA, Chesterfield County, VA, City of Colonial Heights, VA, City of Hopewell, VA, City of Petersburg, VA

The radar

The Norfolk radar (KAKQ), 49 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1721 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WWUS81 KAKQ 230430
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
1230 AM EDT SUN JUL 23 2017

VAZ068-080>082-513-514-516-230515-
Charles City-Western Chesterfield-Prince George-Dinwiddie-Eastern
Henrico-Amelia-Eastern Chesterfield (Including Col. Heights)-
1230 AM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
CHESTERFIELD...NORTHWESTERN PRINCE GEORGE...CENTRAL CHARLES CITY...
NORTHEASTERN DINWIDDIE AND SOUTHEASTERN AMELIA COUNTIES...THE CITY OF
COLONIAL HEIGHTS...THE CITY OF HOPEWELL AND THE NORTHERN CITY OF
PETERSBURG...

At 1230 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Chesterfield Court House to 8 miles
east of Mannboro to near Spainville. Movement was east at 35 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Petersburg, Hopewell, Colonial Heights, Charles City, Mannboro, Fort
Lee, Virginia State University, Chester, Prince George, Ruthville,
Garysville, Holdcroft, Matoaca, Sutherland, Ettrick, Chesterfield
Court House, Jordans Point, Bellwood, Chesterfield and Wayside.

If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

LAT...LON 3738 7691 3725 7711 3718 7750 3725 7795
      3735 7775 3740 7751
TIME...MOT...LOC 0430Z 272DEG 31KT 3733 7760 3729 7768 3725 7791 

$$

DEROSA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 22, 10:13 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 22, 10:13 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
1013 PM EDT Sat Jul 22 2017

.SYNOPSIS...
Very hot and humid conditions will continue over the region
through Sunday. A weakening cold front will gradually push
across the area late Sunday night through Monday and stall
across the Carolinas through the middle of the upcoming week.
Temperatures will cool down to near normal levels Monday
through Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Latest analysis indicates a weak sfc/lee trough lingering over
the Mid- Atlantic region from NJ down SSW into the piedmont of
the Carolinas. Energetic WNW flow prevails aloft. The initial
batch of strong to severe thunderstorms has now pushed off the
coast of the VA Ern Shore, with additional development
occurring across central/nrn VA to the MD Ern Shore. Damaging
wind gusts will be the primary threat through the early
overnight hours, though steepening mid-level lapse rates could
portend to some strong updrafts and the potential for some hail
across the nrn tier of the area, and frequent lighting is
expected with strong updrafts. PoPs should generally be 30-50%
for scattered coverage for the nrn half of the area and aob 20%
for most other areas overnight. Still very warm and humid for
areas that have not been "cooled" by rain. Lows most areas 75
to 80 F, slightly "cooler" across the north, especially in areas
the do receive rain.

Continued hot and humid with additional heat headlines now
issued for about the southern 2/3 of the CWA (along/S of WAL to
RIC to Lunenburg Co. line) where heat indices of 105 to 109 F
expected. Could potentially reach to 110+ along for NE NC but do
anticipate highs a little cooler than today so have held off on
this for now.  Sunday remains a bit of a conditional convective
threat. Numerous convective boundaries are likely to be in
place, which would serve as a focusing mechanism for afternoon
and evening convection. However, uncertainty exists regarding
the extent and degree of cloudiness from convective debris which
hangs around into Sunday, thereby serving to dampen
destabilization. Models are still split on extent of cloudiness
through the early afternoon and have therefore elected to keep
POP in chance range (40-50%) for now, highest over the NE CWA.
Should convective debris clear out in a timely way on Sunday,
it's easy to visualize a scenario in which more widespread
convection occurs, given better lift/lapse rates courtesy of the
approaching upper trough and the strong heating/destabilization
that would result from quicker clearing. Once again, damaging
winds again the primary threat with storms on Sunday.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
Cold front slated to pass through while weakening late Sun
night through Mon. Will maintain high chc PoPs all zones Sun
night, and favor highest PoPs Mon shifting south across SE VA &
NE NC with 20% PoPs for the N. Slightly less humid Monday over
the NW CWA. Not quite as hot, with highs Mon 90 to 95 F. Front
stalls in NC Tue, with mainly diurnal tstms possible again over
the S, 15-20% N. Seasonable highs upper 80s to lower 90s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure moves off the coast Wed with any support for pcpn
across southern half of fa closer to a stalled frontal boundary.
Highs in the mid-upr 80s. Lows in the upr 60s-lwr 70s.

This boundary begins to drift north Thurs resulting in slght chc
pops across the region. Highs in the upr 80s-lwr 90s. Lows 70-75.

Next boundary approaches from the north, then stalls across the
region Fri and Sat. Chc pops each day though pcpn may tend to
concentrate across the southern half of fa Sat depending on how far
south the boundary actually gets. Highs Fri in the upr 80s- lwr 90s.
Lows in the upr 60s-mid 70s. Highs Sat in the mid-upr 80s.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
VFR conditions expected through most of the forecast period as
high pressure remains off the coast. Sct convection possible
across northern TAF sites after 22Z as a series of convective
complexes ride se along a stalled front well north of the fa.
First complex tracking across northern VA/MD attm is progged to
continue SE across the lwr MD eastern shore towards 00Z. Given
decent agreement in high res data, added VCTS to SBY's forecast
for a few hours beginning at 22Z. Otw, kept thunder out of the
other TAFs as any storms that do develop are not expected until
after 00Z. Convection may not make it to the SERN TAF sites
until late tonight if at all. Expect lcl MVFR CIGS/VSBYS in any
storm with the potential for IFR VSBYS in any one downpour.

Expect a repeat performance Sunday as the persistent pattern
continues early in the week.

Outlook: Convection slowly shifts south into south central VA
and NC for Monday. VFR should dominate through this period, with
periods of periods of sub-VFR possible in heavier showers/TSRA.
A weak cold front pushes into the area for the mid week period.

&&

.MARINE...
No headlines expected as a SW wind aob 15 kt prevails into the early
week. There could be a few gusts to 20 kts Sun aftn, but
duration is not expected to be long enough to justify a SCA
headline. Seas 2 feet nearshore to 4 ft out near 20 nm. Sct
tstms possible in the afternoon/eve hours.

The next frontal boundary crosses the area Tues with a wind shift
into the E-NE. At this point, winds are expected to remain below SCA
levels (aob 15 KTS). Seas 2 to 4 ft.

Weak onshore flow continues for the rest of the week as a frontal
boundary stalls across the area. This will also act as a trigger for
sct late day convection as well.

&&

.CLIMATE...
Heat wave is expected to continue through Sunday. The 2nd half
of July is climatologically the hottest few weeks of the year,
so we still may not set any daily records at our main climate
sites. For reference, record highs for today and Sunday are
listed below:

* Date: Sat(7/22) Sun(7/23)

* RIC:  103/1952  103/1952
* ORF:  102/2011  103/2011
* SBY:  104/1930  103/2011
* ECG:  104/1952  104/1952

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Heat Advisory from 10 AM to 8 PM EDT Sunday for NCZ012>017-
     030>032-102.
VA...Heat Advisory from 10 AM to 8 PM EDT Sunday for VAZ065>068-
     078>090-092-093-095>100-512>516-518-520-523>525.
MARINE...None.

&&

SYNOPSIS...LKB
NEAR TERM...LKB/AJZ
SHORT TERM...LKB/MAM
LONG TERM...MPR
AVIATION...MPR
MARINE...AJB/MPR
CLIMATE...AKQ
Hazardous weather outlook, Jul 22, 9:41 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
941 PM EDT Sat Jul 22 2017

NCZ012>017-030>032-102-VAZ065>068-078>090-092-093-095>100-512>516-
518-520-523>525-240145-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg-
Nottoway-Amelia-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Accomack-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Eastern King William-Eastern King and Queen-York-Newport News-
Hampton/Poquoson-
941 PM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Tonight.

A few strong thunderstorms are possible through the early overnight
hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening. The main threat is damaging wind gusts.
Frequent lightning, locally heavy rainfall, and large hail are also
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ048-060>062-064-069-075>077-509>511-517-519-521-522-
240145-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Powhatan-
Westmoreland-Richmond-Northumberland-Western Louisa-Eastern Louisa-
Western Hanover-Western King William-Western King and Queen-
Western Essex-Eastern Essex-
941 PM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia and north central
Virginia.

.DAY ONE...Tonight.

A few strong thunderstorms are possible through the early overnight
hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk for severe thunderstorms Sunday afternoon
into Sunday evening. The main threat is damaging wind gusts.
Frequent lightning, locally heavy rainfall, and large hail are also
possible. Additionally, heat indices are expected to rise to 100 to
104 degrees midday Sunday through Sunday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 12:04 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1204 AM EDT SUN JUL 23 2017

MDZ022>024-230445-
Wicomico-Somerset-Inland Worcester-
1204 AM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...SOUTHERN
WICOMICO AND WEST CENTRAL WORCESTER COUNTIES...

At 1203 AM EDT, a strong thunderstorm was located near Fruitland,
moving east at 30 mph.

Wind gusts in excess of 30 mph are possible with this storm.

Rainfall amounts of up to 1 inch are possible with this storm.

Locations impacted include...
Salisbury, Fruitland, Princess Anne, University Of Maryland Eastern
Shore, Salisbury University, Parsonsburg, Pittsville, Whitehaven,
Green Hill, Catchpenny, Trinity, Salisbury-Wicomico, Royal Oak, Eden,
Allen, Lakewood, Widgeon, Longridge, Chesapeake Heights and
Powellville.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3820 7580 3837 7583 3845 7544 3845 7541
      3821 7530
TIME...MOT...LOC 0403Z 264DEG 26KT 3831 7568

05
Local storm report, Jul 23, 12:18 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1218 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND DMG     TROY                    37.94N 78.24W
07/22/2017                   FLUVANNA           VA   911 CALL CENTER

            NUMEROUS TREES DOWN AROUND TROY.

&&
Local storm report, Jul 23, 12:22 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1222 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TSTM WND DMG     1 NNW ZION CROSSROADS   37.98N 78.22W
07/22/2017                   LOUISA             VA   911 CALL CENTER

            TREES DOWN ON INTERSTATE 64 NEAR ZION
            CROSSROADS.

&&
Local storm report, Jul 23, 12:23 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1223 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TSTM WND DMG     ZION CROSSROADS         37.97N 78.22W
07/22/2017                   LOUISA             VA   911 CALL CENTER

            TREE DOWN ON US 15 NEAR ZION CROSSROADS.

&&
Special weather statement, Jul 23, 12:29 AM EDT, 1 minute before
Special Weather Statement
National Weather Service Wakefield VA
1229 AM EDT SUN JUL 23 2017

VAZ075>078-085-518>520-522-230515-
Western King and
Queen-Middlesex-Northumberland-Richmond-Westmoreland-Eastern King
William-Lancaster-Eastern Essex-Eastern King and Queen-
1229 AM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KING AND
QUEEN...NORTHWESTERN MIDDLESEX...NORTHUMBERLAND...SOUTHEASTERN
RICHMOND...SOUTHEASTERN WESTMORELAND...SOUTHEASTERN ESSEX AND
LANCASTER COUNTIES...

At 1228 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lewisetta to Robley to Stevensville.
Movement was east at 35 mph.

Wind gusts in excess of 40 mph are possible with these storms.

These storms will be near...
  Heathsville and Lewisetta around 1235 AM EDT.
  Lancaster around 1240 AM EDT.
  Wicomico Church around 1245 AM EDT.
  Jamaica and Church View around 1250 AM EDT.
  Fair Port around 1255 AM EDT.
  Urbanna around 105 AM EDT.
  Kilmarnock and White Stone around 115 AM EDT.

Other locations impacted by these storms include Byrdton...
Lottsburg...Threeway...Avalon...Brook Vale...Bertrand...Reedville...
Belle Isle State Park...Millenbeck and Crouch.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3812 7660 3807 7653 3803 7651 3802 7647
      3797 7641 3795 7634 3789 7624 3789 7619
      3777 7623 3775 7627 3770 7626 3762 7648
      3770 7705 3772 7702 3772 7703 3775 7707
      3779 7707 3790 7676 3812 7666
TIME...MOT...LOC 0428Z 277DEG 29KT 3801 7641 3784 7655 3772 7691

ZIMMERMAN
Special weather statement, Jul 23, 12:30 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1230 AM EDT SUN JUL 23 2017

VAZ068-080>082-513-514-516-230515-
Charles City-Western Chesterfield-Prince George-Dinwiddie-Eastern
Henrico-Amelia-Eastern Chesterfield (Including Col. Heights)-
1230 AM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
CHESTERFIELD...NORTHWESTERN PRINCE GEORGE...CENTRAL CHARLES CITY...
NORTHEASTERN DINWIDDIE AND SOUTHEASTERN AMELIA COUNTIES...THE CITY OF
COLONIAL HEIGHTS...THE CITY OF HOPEWELL AND THE NORTHERN CITY OF
PETERSBURG...

At 1230 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Chesterfield Court House to 8 miles
east of Mannboro to near Spainville. Movement was east at 35 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Petersburg, Hopewell, Colonial Heights, Charles City, Mannboro, Fort
Lee, Virginia State University, Chester, Prince George, Ruthville,
Garysville, Holdcroft, Matoaca, Sutherland, Ettrick, Chesterfield
Court House, Jordans Point, Bellwood, Chesterfield and Wayside.

If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

LAT...LON 3738 7691 3725 7711 3718 7750 3725 7795
      3735 7775 3740 7751
TIME...MOT...LOC 0430Z 272DEG 31KT 3733 7760 3729 7768 3725 7791

DEROSA

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:01 PM EDTSpecial Marine WarningAKQ89 min
Jul 22, 8:29 PM EDTSpecial Weather StatementAKQMiddlesex46 min
Jul 22, 8:44 PM EDTSpecial Weather StatementAKQLancaster, Northumberland31 min
Jul 22, 8:48 PM EDTSpecial Weather StatementAKQAccomack57 min
Jul 22, 9:01 PM EDTSpecial Marine WarningAKQ89 min
Jul 22, 9:25 PM EDTSpecial Marine WarningAKQ65 min
Jul 22, 9:29 PM EDTSpecial Weather StatementAKQRichmond46 min
Jul 22, 9:59 PM EDTSpecial Weather StatementAKQLouisa46 min
Jul 22, 10:28 PM EDTSpecial Marine WarningAKQ32 min
Jul 22, 10:45 PM EDTSevere Thunderstorm WarningAKQFluvanna, Goochland, Louisa45 min
Jul 22, 10:57 PM EDTSpecial Weather StatementAKQCaroline, Westmoreland48 min
Jul 22, 11:11 PM EDTSpecial Weather StatementAKQCaroline49 min
Jul 22, 11:33 PM EDTSpecial Weather StatementAKQWestmoreland42 min
Jul 22, 11:50 PM EDTSpecial Weather StatementAKQEssex, King and Queen, King William, Richmond, Westmoreland40 min
Jul 23, 12:29 AM EDTSpecial Weather StatementAKQKing and Queen, Lancaster, Northumberland, Richmond46 min
Jul 23, 3:06 PM EDTSpecial Marine WarningAKQ69 min
Jul 23, 4:19 PM EDTSpecial Weather StatementAKQAccomack41 min
Jul 23, 5:27 PM EDTSpecial Marine WarningAKQ63 min
Jul 23, 7:12 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Suffolk48 min
Jul 23, 2:50 PM EDTSpecial Weather StatementAKQCurrituck40 min
Jul 23, 2:56 PM EDTSpecial Weather StatementAKQCamden, Pasquotank49 min
Jul 23, 3:39 PM EDTSpecial Weather StatementAKQCurrituck51 min
Jul 23, 5:26 PM EDTSpecial Weather StatementAKQNorthampton49 min
Jul 23, 6:16 PM EDTSpecial Weather StatementAKQHertford44 min
Jul 23, 6:20 PM EDTSevere Thunderstorm WarningAKQBertie, Hertford, Northampton28 min
Jul 23, 6:52 PM EDTAreal Flood AdvisoryAKQHertford, Northampton3 hr
Jul 23, 7:45 PM EDTSpecial Weather StatementAKQBertie, Chowan45 min
Jul 22, 8:37 PM EDTSpecial Weather StatementAKQWorcester38 min
Jul 22, 10:34 PM EDTSpecial Weather StatementAKQDorchester, Wicomico41 min
Jul 22, 11:16 PM EDTSpecial Weather StatementAKQWicomico, Worcester44 min
Jul 22, 11:45 PM EDTSpecial Weather StatementAKQDorchester45 min
Jul 23, 12:04 AM EDTSpecial Weather StatementAKQWicomico, Worcester41 min
Jul 23, 12:33 AM EDTSpecial Weather StatementAKQSomerset42 min
Jul 23, 12:42 AM EDTAreal Flood AdvisoryAKQDorchester, Somerset, Wicomico3 hr
Jul 23, 1:12 AM EDTSpecial Weather StatementAKQWorcester48 min
Jul 23, 2:59 PM EDTSpecial Weather StatementAKQDorchester46 min
Jul 23, 3:49 PM EDTSpecial Weather StatementAKQWicomico, Worcester41 min
Jul 23, 4:32 PM EDTSpecial Weather StatementAKQWorcester43 min

Nearby

Special Weather Statements in Virginia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.